# SDR DHL2006740001

- Difficulty date: May 24, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Engine: Pwa JT8D17R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

NR 2 ENGINE FAILED AT 16000 FT.  ACCOMPLISHED ALL EMERGENCY ABNORMAL CHECKLIST. REMOVED AND REPLACED NR 2 ENGINE ASSY IAW B727 MTM 71.2   RII 8188
